MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 V SHAPE GLENOID RETRACTOR; EXTREMITY INSTRUMENTS : RETRACTORS

DEPUY FRANCE SAS - 3003895575 V SHAPE GLENOID RETRACTOR; EXTREMITY INSTRUMENTS : RETRACTORS
Catalog Number 230786002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments broke during surgery.No surgical delay.All pieces were retrieved.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
V SHAPE GLENOID RETRACTOR
Common Device Name
EXTREMITY INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7565649
Report Number1818910-2018-61238
Device Sequence Number2629585
Product Code GAD
UDI-Device Identifier10603295116417
UDI-Public10603295116417
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230786002
Device Lot Number5280369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR